# SDR SIMA20140404002

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 26,706 hours, 24,059 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Part serial: 26862686
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

JUST AFTER V1 NOSE SHIMMY THEN BUMP, BUMP, BUMP & THEN AIRBORNE.  R & R LT NLG WHEEL ASSEMBLY IAW WC 32-700-17, OPERATIONS CHECKED GOOD.
